MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = sid (b)(6) and sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated creatinine results on the architect analyzer for one patient.The results provided were: sid (b)(6) on (b)(6) 2018 = 25.86mg/l (2.59mg/dl)/ repeat = 25.36mg/l (2.54mg/dl) / repeated on (b)(6) 2018 = 24.23mg/l (2.42mg/dl) / sample sent to another site with an architect and the result was normal.The patient returned on (b)(6) 2019, sid (b)(6) = 7.14mg/l (0.71mg/dl) / 6.93mg/l (0.69mg/dl).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets for lot 64131un18 found one additional complaint but no trends were identified for similar issues.Return testing was not completed as returns were not available.Using worldwide data through abbottlink, the historical performance of lot 64131un18 was compared to the performance of all architect creatinine reagent lots in the field.The patient median was analyzed and found no significant difference in performance compared to historical performance.Based on this review, no unusual performance issues were identified with reagent lot 64131un18.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Abbott was unable to determine a definitive cause for the customer's issue; however, the architect system operations manual contains potential causes and corrective actions for elevated and erratic results; including: debris in the water bath, dirty cuvettes, and handling and preparation of the sample.Based on the investigation no product deficiency was identified for the clinical chemistry creatinine, lot 64131un18.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8355748
Report Number1628664-2019-00150
Device Sequence Number11294267
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2019
Device Catalogue Number03L81-22
Device Lot Number64131UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LN 01G06-01; ARCHITECT C8000 SYSTEM, LN 01G06-01,; SERIAL # C800940; SERIAL # C800940